# SDR COMA0760650

- Difficulty date: November 15, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 20,592 hours, 17,301 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5303 - ON T/O ROLL RECEIVED SPOILERON AND CONFIG MESSAGES.  ABORTED T/O.  PERFORMED SPOILER SYSTEM RESET, OPS CHECK GOOD.
